Breast Pain For Months?
From the information you have conveyed, there is a history of using 3-month birth control injections, then you stop, then continue with the use of birth control pills, it is possible that changes in the hormonal regulatory system of women will cause side effects to feel enlarged breasts and can be accompanied by complaints of pain in the breasts or nipples. . In general, this condition is probably a common side effect of women taking birth control pills. The presence of the hormone estrogen in birth control pills can cause complaints as you feel, as well as stomach complaints that are uncomfortable.
However, after a few weeks to 2 months after stopping birth control pills, it is hoped that these complaints will improve as the response to the birth control pills that you used previously decreases.
However, if this complaint is still the same after the 3rd month or the next menstrual cycle, then you should consult directly with your obstetrician for examination and evaluation. Without being examined by a gynecologist because of your fear, this cannot help you determine the cause of this complaint.
If the doctor has received the results of the examination, then treatment and care will be given according to the results of the examination obtained.
That's the info we can convey, also read the effects of the kb pill.